MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG PERFUSOR®; PUMP, INFUSION, PCA

B. BRAUN MELSUNGEN AG PERFUSOR®; PUMP, INFUSION, PCA
Catalog Number 8713040U
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Exemption number e2016018 b.Braun inc.(bbmi) (importer) is submitting the report on behalf of b.Braun melsungen ag (manufacturer).This report has been identified as b.Braun medical inc.Internal report number (b)(4).The investigation into this reported event is ongoing.Additional attempts to receive the device are being made.A follow-up report will be submitted when the results of the investigation are available.
 
Event or Problem Description
As reported by user facility: syringe stopped infusing with additional volume to be infused.No patient injury.
 
Additional Manufacturer Narrative
Exemption number e2016018.(b)(4).Failure analysis and investigation results did not confirm the reported issue.Upon receipt the actual pump involved was visually and functionally inspected.Three (3) volumetrics of 100 ml/hr and 10 ml were performed and tested in spec.No adverse quality trends of this nature were identified during the complaint review process for the reported catalog number.The pump operated as intended and the reported failure could not be reproduced.Based on the results of the investigation, no conclusions can be made regarding the cause of the reported event.If additional information becomes available, a follow up report will be submitted.

Brand Name
PERFUSOR®
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun-str. 1
melsungen, hessen 34212
GM  34212
MDR Report Key7522504
Report Number9610825-2018-00076
Device Sequence Number2011671
Product Code MEA
UDI-Device Identifier04046963687182
UDI-Public(01)04046963687182
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K092313
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 06/12/2018
Report Date (Section F) 06/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8713040U
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2018
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/26/2018
Device Age7 YR
Event Location Hospital
Date Report to Manufacturer06/12/2018
Initial Date Received by Manufacturer 04/26/2018
Supplement Date Received by Manufacturer04/26/2018
Initial Report FDA Received Date05/17/2018
Supplement Report FDA Received Date06/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA06/12/2018